# SDR ASOA04553

- Difficulty date: July 14, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, A DENT IN THE LOWER FUSELAGE AT FS 10, NEAR STRINGER 21R WAS FOUND TO BE BEYOND LIMITS.  MAINTENANCE REPAIRED THE SKIN AT FR 10, NEAR STRINGER 21R IAW SRM 53-00-00.  (M)
